Unanswered Rad140 and Cardarine

hyperCat

Active member
Awards
1
  • Established
Decided I needed to get away from some of the more androgenic compounds for a bit. Was doing cycles of M1A for a while, and my prostate was telling me it needed a break. Anyway, did some reading and decided to research a stack of Rad140/Cardarine.

Well, after the first day of research, I was lethargic and nauseous as hell. Started with 20mg of each. It's been a week now, and today I'm laying off the Rad to make sure that's the culprit. I have been feeling like absolute garbage - no energy, can barely stay awake and feeling nauseous is not conducive to a productive work day! Was actually just starting to notice some positive effects too - mainly fuller muscles.

What I thought was going to be a relatively mild cycle has been anything but with these sides. Goes to show everyone is different I suppose. Brand I'm researching is Mass Genetics.

So far this morning I have researched just 10mg of Cardarine and feel decent - no lethargy or nausea. By now, I'm sure I would've been noticing the side effects of the Rad, as they were kicking in after about an hour. So pretty sure it's the Rad and not the Cardarine.

Anyone have feedback about these sides from Rad140? Could it be the brand? Should I scale back to 10mg? My concern is that I've read where 20mg is basically the minimum effective dose. Perhaps adding in something else to counter the sides? Any thoughts/suggestions appreciated, as I can't really function with the sides I was getting on 20mg. It's crazy, cause this is supposedly a relatively mild SARM (at least compared to M1A, and other PHs) and the sides have been anything but mild...
 

user567

Active member
Awards
2
  • Established
  • First Up Vote
I just tried RAD and had the opposite effect to the point I had to stop. Energy, mood was fine. But I couldnt sleep for sh!t. Literally wake up after 2 hours every night and can't fall back asleep. Also had night sweats. Maybe I was taking Tren :)
 

Mathb33

Well-known member
Awards
2
  • Established
  • First Up Vote
How did the m1A go? Did it lean you out? Mid section? Dry gains? Lots of intra muscular water? Glycogen? Let me know if you don’t mind thanks
 

hyperCat

Active member
Awards
1
  • Established
Well, let me clarify this. The lethargy is most pronounced for about 3-4 hours after taking a dose of Rad140. However, at night, I have found myself waking up quite a bit. I'm not sure how wise this would be, but I'm considering trying to dose this before bed. It's probably not a great idea, but once I get through that 3-4 hour period, I usually feel okay.

And yeah, I do wonder if what I'm taking is really Rad140. Just never know. I did see where this brand had decent reviews, but there's never any guarantees as to what it really is. Anyway, I'm going to have to experiment a bit more to see if I can find the right dosing schedule.
 

Mathb33

Well-known member
Awards
2
  • Established
  • First Up Vote
I took 40mg of rad on big sarm stacks and never had the issues you’re talking about. If you just ran m1A and went into sarms straight away your AST and ALT could be elevated and your liver could be under stress which could explain feeling nauseous and lethargic.
 

hyperCat

Active member
Awards
1
  • Established
How did the m1A go? Did it lean you out? Mid section? Dry gains? Lots of intra muscular water? Glycogen? Let me know if you don’t mind thanks
For me, M1A puts on size quickly. Of course this is somewhat dose dependent, but I can take 60mg/day and gain 10 lbs in 2 weeks. However, if you're trying to be discreet, this can look suspicious. Also, once you stop, the gains don't stick around very long because it's mostly glycogen. So if you're looking for some size in a short period of time , this should do the trick.

As for the look it gives me, it depends on diet, which mine usually kinda sucks :) I try to eat halfway decent, but I do like my pizza and cookies. Anyway, I'd say it gives me a fuller, thicker look, which I actually like. Some vascularity as well, which I attribute more to my TRT in combination with the M1A.

I'm getting kinda old now (48), so it's harder to hold on to muscle these days. I feel that Msten gives me gains that are easier to keep for longer periods of time, but we're all different.
 

hyperCat

Active member
Awards
1
  • Established
I took 40mg of rad on big sarm stacks and never had the issues you’re talking about. If you just ran m1A and went into sarms straight away your AST and ALT could be elevated and your liver could be under stress which could explain feeling nauseous and lethargic.
That's a good point, but I did have bloods taken a couple of weeks ago, and my liver values looked good. However, they may have elevated the last two weeks before bridging into this stack. I was taking TUDCA, but again, this is a completely valid possibility. I've never had a compound make it so difficult to stay awake after dosing. At times it is literally impossible to stay awake, and this occurs roughly an hour or so after dosing just 10mg. Really weird...
 

hyperCat

Active member
Awards
1
  • Established
It can’t be rad doing this lol.
Well, if it's not Rad, no telling what it is. I dosed 10mg last night right before bed, and don't even remember falling asleep. And for the most part, I had an okay night of sleep. Woke up a couple of times but was able to fall back asleep after a bit. Actually had an effed up dream too, which is a good indicator I was in REM sleep.

I do know I'm already seeing some decent hardening and fuller muscles, so whatever it is, it's starting to work. Just wish I could have it tested so I'd know for sure what it is. It's also possible I just react to Rad that way.

Either way, I'm going to get more Tudca and supports just in case I'm actually taking some PH or other compound. Crazy games we play...
 

dvw

Active member
Awards
1
  • Established
Your shut down from m1a. You need high dose epiandrosterone or high dose 4 dhea. After about 5 days lethargy should be gone. Buy liver support/cycle support and start taking that also
 

Similar threads


Top